# SDR USAA920081387

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 23,317 hours, 15,350 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201581001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- C11- MAJOR REPAIR - LT STRUT UPPER LEG HAS CORROSION AT BASE BLENDED CORROSION ON LT STRUT UPPER LEG FOUND TO BE OUT OF LIMITS.  REPLACED LEFT GEAR ASSEMBLY IAW US AIRWAYS ROUTINE TASK CARD 26-3200-9-004.  (A)
